Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The conformal transformation group of a compact homogeneous Riemannian manifold


Authors: Samuel I. Goldberg and Shoshichi Kobayashi
Journal: Bull. Amer. Math. Soc. 68 (1962), 378-381
DOI: https://doi.org/10.1090/S0002-9904-1962-10815-5
MathSciNet review: 0140058
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. I. Goldberg and S. Kobayashi, The conformal transformation group of a compact Riemannian manifold, Proc. Nat. Acad. Sci. U.S.A. 48 (1962), 25-26; Amer. J. Math. 84 (1962), 170-174. MR 140057
  • 2. N. H. Kuiper, On conformally-flat spaces in the large, Ann. of Math. (2) 50 (1949), 916-924. MR 31310
  • 3. A. Lichnerowicz, Géométrie des groupes de transformations, Travaux et Recherches Mathématique, Dunod, Paris (1958). MR 124009
  • 4. T. Nagano, The conformal transformations on a space with parallel Ricci tensor, J. Math. Soc. Japan 11 (1959), 10-14. MR 124010
  • 5. K. Yano and T. Nagano, Einstein spaces admitting a one-parameter group of conformal transformations, Ann. of Math. (2) 69 (1959), 451-461. MR 101535
  • 6. K. Yano, The theory of Lie derivatives and its applications, North-Holland Publishing Co., Amsterdam, 1957. MR 88769


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10815-5

American Mathematical Society